# SDR AALA20040349

- Difficulty date: March 14, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 14G INOPERATIVE.  FOUND LOOSE CONNECTION.  RESET LOOSE CONNECTION FOR EMERGENCY LIGHT AT SEAT 14G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
